Follow
Viviane Baladi
Viviane Baladi
DR CNRS-LPSM Paris
Verified email at lpsm.paris - Homepage
Title
Cited by
Cited by
Year
Positive transfer operators and decay of correlations
V Baladi
World scientific, 2000
8522000
Anisotropic Hölder and Sobolev spaces for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Annales de l'institut Fourier 57 (1), 127-154, 2007
2112007
Zeta functions and transfer operators for piecewise monotone transformations
V Baladi, G Keller
Communications in mathematical physics 127, 459-477, 1990
1781990
On the spectra of randomly perturbed expanding maps
V Baladi, LS Young
Communications in Mathematical Physics 156 (2), 355-385, 1993
1771993
Euclidean algorithms are Gaussian
V Baladi, B Vallée
Journal of Number Theory 110 (2), 331-386, 2005
1492005
Strong stochastic stability and rate of mixing for unimodal maps
V Baladi, M Viana
Annales scientifiques de l'Ecole normale supérieure 29 (4), 483-517, 1996
1261996
Dynamical zeta functions and dynamical determinants for hyperbolic maps
V Baladi
Springer International Publishing, 2018
1142018
Linear response, or else
V Baladi
arXiv preprint arXiv:1408.2937, 2014
1052014
Dynamical determinants and spectrum for hyperbolic diffeomorphisms
V Baladi, M Tsujii
Geometric and probabilistic structures in dynamics 469, 29-68, 2008
972008
Resonances for intermittent systems
V Baladi, JP Eckmann, D Ruelle
Nonlinearity 2 (1), 119, 1989
951989
Linear response formula for piecewise expanding unimodal maps
V Baladi, D Smania
Nonlinearity 21 (4), 677, 2008
942008
Exponential decay of correlations for surface semi-flows without finite Markov partitions
V Baladi, B Vallée
Proceedings of the American Mathematical Society 133 (3), 865-874, 2005
902005
Exponential decay of correlations for finite horizon Sinai billiard flows
V Baladi, MF Demers, C Liverani
Inventiones mathematicae 211 (1), 39-177, 2018
892018
Good Banach spaces for piecewise hyperbolic maps via interpolation
V Baladi, S Gouëzel
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1453-1481, 2009
712009
On the susceptibility function of piecewise expanding interval maps
V Baladi
Communications in mathematical physics 275 (3), 839-859, 2007
712007
Periodic orbits and dynamical spectra (survey)
V Baladi
Ergodic theory and dynamical systems 18 (2), 255-292, 1998
701998
Almost sure rates of mixing for iid unimodal maps
V Baladi, M Benedicks, V Maume-Deschamps
Annales scientifiques de l’école normale supérieure 35 (1), 77-126, 2002
682002
Exponential decay of correlations for piecewise cone hyperbolic contact flows
V Baladi, C Liverani
Communications in Mathematical Physics 314, 689-773, 2012
672012
An extension of the theorem of Milnor and Thurston on the zeta functions of interval maps
V Baladi, D Ruelle
Ergodic Theory and Dynamical Systems 14 (4), 621-632, 1994
661994
Anisotropic Sobolev spaces and dynamical transfer operators: C^ infty foliations
V Baladi
arXiv preprint math/0408430, 2004
652004
The system can't perform the operation now. Try again later.
Articles 1–20